# SDR AALA20150224020

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 74,938 hours, 39,690 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF NR 1 ENG EPR STUCK AT 1.4.  TAKEOFF WAS ABORTED AT UNDER 50 KNOTS.  ALL OTHER INDICATIONS UNRESPONSIVE.  R & R NR 1 ENG EPR INDICATOR IAW AMM 77-11-01 & NR 1 ENG EPR TRANSMITTER IAW MM 77-11-02.  CHECKED DRAIN TRAPS FOR MOISTURE.  SYS CHECKED NORMAL.
